American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16.25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] S. A. Amitsur. A noncommutative Hilbert basis theorem and subrings of matrices . Trans. Amer. Math. Soc. 149 (1970) 133-142. MR 0258869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Carl Faith. Orders in simple artinian rings . Trans. Amer. Math. Soc. 114 (1965) 61-64. MR 0172896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. P. Jans. On finitely generated modules over Noetherian rings . Trans. Amer. Math. Soc. 106 (1963) 330-340. MR 0142585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John A. Riley. Axiomatic primary and tertiary decomposition theory . Trans. Amer. Math. Soc. 105 (1962) 177-201. MR 0141683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hyman Bass. Injective dimension in Noetherian rings . Trans. Amer. Math. Soc. 102 (1962) 18-29. MR 0138644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1